| Model Number |
GIF-H180J |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely the use of products that contain silicone can cause deposits of white foreign material due to known inherent risk; however, a definitive root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during device evaluation, the gastrointestinal videoscope had foreign material in the air water channel on the probe of the distal protection sleeve.There was no patient involvement.